# SDR HNAA2016052500151

- Difficulty date: May 25, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 48,807 hours, 54,179 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461
- Condition: No Test
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV SMOKE DETECTOR WILL NOT TEST.  R & R LAV SMOKE DETECTOR USING RETAINED HARDWARE, OPS CK GOOD, PN PU90-461.
